# SDR MWEA010314

- Difficulty date: March 7, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 76,564 hours, 87,401 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 591142341
- Condition: Damaged
- Location: Lav Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR WILL NOT CLOSE.  REPAIRED LAV SERVICE AREA AND REINSTALLED SERVICE DOOR.
